# SDR FDEA202108051946

- Difficulty date: August 5, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: AYB70807
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BLADDER CELL AFT BULKHEAD LOWER CAP CUTOUT AREA FOUND CORROSION AT   STATION 1368.650 X=-4.95 TO X=-13.95. LOWER BLADDER CELL AFT BULKHEAD LOWER CAP CUTOUT AREA CORROSION REMOVED AS   PER SRM 51-21-01 VOLUME 2 AND FOUND EXCEED LIMIT AS PER SRM 53-00-01 FIGURE 1B   VOLUME 1 AT STATION 1368.650 BETWEEN X=-4.95 TO X=-13.95. REPAIR CARRIED OUT AS PER   E.A : # 8-5310-T0362946 PART 1, TITLE: FUSELAGE - MAINFRAME - EXFOLIATION CORROSION   FOUND ON THE AFT PRESSURE BULKHEAD LOWER CAP P/N: AYB7080-7 HORIZONTAL FLANGE   UPPER SURFACE AT STA 1368.650. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
